HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON L∞-BMO ESTIMATES FOR DERIVATIVES OF THE STOKES SEMIGROUP

Files in This Item:
pre1067.pdf172.98 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84211

Title: ON L∞-BMO ESTIMATES FOR DERIVATIVES OF THE STOKES SEMIGROUP
Authors: BOLKART, MARTIN Browse this author
GIGA, YOSHIKAZU Browse this author
Issue Date: 9-Mar-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1067
Start Page: 1
End Page: 21
Abstract: We consider the Stokes equations in a class of domains that we will call admissible domains including bounded domains, the half space and exterior domains. We will prove new L∞ estimates for derivatives of velocity and pressure. The estimates will be given in terms of a BMO-type norm of the initial data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69871
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University